MAUDE Adverse Event Report: MEDOS INTERNATIONAL SàRL HD EPSCP,1.9,0,60,CW_STORZ; RIGID ENDOSCOPE

MEDOS INTERNATIONAL SàRL HD EPSCP,1.9,0,60,CW_STORZ; RIGID ENDOSCOPE
Catalog Number 242047
Medical Device Problem Code Poor Quality Image (1408)
Health Effect - Clinical Code Not Applicable (3189)
Date of Event 11/29/2018
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
If additional information should become available, a supplemental medwatch will be submitted accordingly.The actual device has been returned and is currently pending evaluation.Once reliability engineering evaluates the device, a supplemental medwatch report will be sent accordingly.If additional information should become available, a supplemental medwatch report will be submitted accordingly.
 
Event or Problem Description
It was reported by a j&j employee that while checking the device, it was observed that the hd arthroscope/sinuscope device had a dent on the outside of the scope's tip.The j&j employee stated that the image was foggy.There was no case involved, therefore no patient involvement or delay.The device is being returned for evaluation.This event did not occur during surgery.There was no patient involvement.There were no reports of injuries, medical intervention or prolonged hospitalization.All available information has been disclosed.If additional information should become available, a supplemental medwatch report will be submitted accordingly.
 
Additional Manufacturer Narrative
Product complaint #
=
> (b)(4).Depuy synthes is submitting this report pursuant to the provisions of 21 cfr, part 803.This report may be based on information which depuy synthes has not been able to investigate or verify prior to the required reporting date.This report does not reflect a conclusion by fda, depuy synthes or its employees that the report constitutes an admission that the device, depuy synthes, or its employees caused or contributed to the potential event described in this report.If information is obtained that was not available for the initial medwatch, a follow-up medwatch will be filed as appropriate.Udi: (b)(4).
 
Additional Manufacturer Narrative
Product complaint #: (b)(4).Depuy synthes is submitting this report pursuant to the provisions of 21 cfr, part 803.This report may be based on information which depuy synthes has not been able to investigate or verify prior to the required reporting date.This report does not reflect a conclusion by fda, depuy synthes or its employees that the report constitutes an admission that the device, depuy synthes, or its employees caused or contributed to the potential event described in this report.Device was used for treatment, not diagnosis.If information is obtained that was not available for the initial medwatch, a follow-up medwatch will be filed as appropriate.Evaluation statement: the device was received at the service center and evaluated.The defect reported by the customer has been verified and repaired.Following defects were identified: dent in outer tube, outer tube bent and broken, distal tip damaged, broken fibers, eno body damaged/scratched, exchange outer tube, glass particles in optical system.The root cause for the reported failure is not determined.A review of the device history record indicated that this lot of product was processed without incident; therefore, there is no evidence of manufacturing anomalies on the paperwork reviewed.At this point in time, no corrective action is required and no further action is warranted.However, depuy synthes mitek will continue to track any related complaints within this device family as a means of monitoring the extent with which this complaint is observed in the field.Udi: (b)(4).

Brand Name
HD EPSCP,1.9,0,60,CW_STORZ
Common Device Name
RIGID ENDOSCOPE
Manufacturer (Section D)
MEDOS INTERNATIONAL SàRL
chemin-blanc 38
le locle 02400
SZ  02400
MDR Report Key8147736
Report Number1221934-2018-55622
Device Sequence Number1901012
Product Code HRX
UDI-Device Identifier10886705028092
UDI-Public10886705028092
Combination Product (Y/N)N
Initial Reporter StateMA
Initial Reporter CountryUS
PMA/510(K) Number
K080560
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative,other
Initial Reporter Occupation Other
Type of Report Initial,Followup,Followup
Report Date (Section B) 11/29/2018
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date04/23/2019
Device Catalogue Number242047
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer12/14/2018
Initial Date Received by Manufacturer 11/29/2018
Supplement Date Received by Manufacturer11/29/2018
12/19/2018
Initial Report FDA Received Date12/10/2018
Supplement Report FDA Received Date12/17/2018
12/20/2018
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1